# SDR 98FDEA00298

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163141
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON FLOORBEAM AT BS 312, LBL 4, WL 208.  *S/D*  REPAIRED FLOORBEAM AT BS 312, LBL 4, WL 208 IAW FED-EX SRM 53-10-8, 53-10-1, BAC DRAWING 65-16314.
